# SDR P5CA2015111800175

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,795 hours, 1,921 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Prv
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR LT ENGINE, AIR SUPPLY BITE MODULE CHECKED IAW MM 36-23-00 WITH NO FAULTS, FOUND PRV PLUG LOOSE, RETIGHTENED IAW AMM 36-11-19, PRV OPS CHECKED IAW MM 36-11-18, PRV ACTUATOR LEAK TEST IAW MM 36-11-18, ALL OPS OK.
